A power penalty approach to numerical solutions of two-asset american options

K. Zhang, Song Wang, X.Q. Yang, K.L. Teo

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)202-223
    JournalNumerical Mathematics: Theory, Methods and Applications
    Volume2
    Issue number2
    Publication statusPublished - 2009

    Cite this

    Zhang, K. ; Wang, Song ; Yang, X.Q. ; Teo, K.L. / A power penalty approach to numerical solutions of two-asset american options. In: Numerical Mathematics: Theory, Methods and Applications. 2009 ; Vol. 2, No. 2. pp. 202-223.
    @article{e101bdf9a0004283afb2fd3b12cd6a00,
    title = "A power penalty approach to numerical solutions of two-asset american options",
    author = "K. Zhang and Song Wang and X.Q. Yang and K.L. Teo",
    year = "2009",
    language = "English",
    volume = "2",
    pages = "202--223",
    journal = "Numerical Mathematics: Theory, Methods and Applications",
    issn = "1000-081X",
    publisher = "Global Science Press",
    number = "2",

    }

    A power penalty approach to numerical solutions of two-asset american options. / Zhang, K.; Wang, Song; Yang, X.Q.; Teo, K.L.

    In: Numerical Mathematics: Theory, Methods and Applications, Vol. 2, No. 2, 2009, p. 202-223.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - A power penalty approach to numerical solutions of two-asset american options

    AU - Zhang, K.

    AU - Wang, Song

    AU - Yang, X.Q.

    AU - Teo, K.L.

    PY - 2009

    Y1 - 2009

    M3 - Article

    VL - 2

    SP - 202

    EP - 223

    JO - Numerical Mathematics: Theory, Methods and Applications

    JF - Numerical Mathematics: Theory, Methods and Applications

    SN - 1000-081X

    IS - 2

    ER -